| Model Number |
559453 |
| Medical Device Problem Codes |
Break (1069); Electrical /Electronic Property Problem (1198); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited low unipolar and bipolar impedance.It was also reported that the ra lead exhibited an insulation breach.The ra lead also failed a position check.The ra lead was reprogrammed off and remains in the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg implanted on (b)(6) 2021.B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the atrial pacing lead was below the expected lower range.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.